# SDR CALA2021042200516

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 59,537 hours, 26,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR16 #7 DOOR STOP UPPER AND LOWER INBD HOLES HAVE CRACK INDICATIONS PER NR9292406 / 38406 REMOVED AND REPLACED LH FR16 STOP 7 INTERCOSTAL FITTING IAW A319 SRM 51-42-11-001, ECRA 5311-02542 AND DWG R531113118.
